Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

For Expert Responses to your Vision issues, we invite you to post on our WebMD Eye Health Community
An_226152 posted:
I have had floaters in my left eye since October 2010. It all began with a terrible migraine headache. I have been to the ER, an ophlamologist, an ENT doctor, and to my family doctor multiple times. I have had scans, blood work, etc. No one can seem to tell me why my ears still hurt, why I have headaches, or why my vision is still messed up. Doctors keep acting like it is nothing serious, but it has been 4 months. I have been on countless medications and I still struggle to see out of my left eye. It effects me every single day. I don't know what to do at this point. I'm extremely frustrated that no one has an answer for me and I'm sick of wasting my money.

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.